# SDR AALA20010073

- Difficulty date: January 10, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON UPPER CHORD ANGLE AT STATION 1213.  REMOVED CORROSION AND INSTALLED .032 17-7PH ANGLE REPAIR WITH .25 INCH HI-LOCK PER ESO 11697 DATED 1/4/01.  (M)
